Aa
A
A
Close
2025470 tn?1334018991
Having a really rough day
Day 8 for me and im having a horrible day.  No urge for pills or anything like that.  Having huge emotional swings and bad depression.  Yesterday I felt so much better then today.  Physically I feel fine other then no energy.  Common problem around this far out?

Thanks all...
Cancel
11 Answers
Page 1 of 1
2011031 tn?1328288767
What were you taking. I had some horrible mood swings, I would yell, scream and throw whatever I could, then I would cry at everything, I made sure no one was around me for that I felt at times I was losing it. It took a long time but I am on day 20 today and I feel so much better. Everyday was so hard but you just gotta make yourself keep going the prize is far worth it in the end. Happy Valentines to me I got 5 hrs of sleep last night I wonder could a person go insane without sleep, LOL.. Keep going it does get better, it may not seem like it now but it will get better.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2025470 tn?1334018991
Hi Howling,

I was on oxy 250mg for 6 months or so.  For me the physical withdrawal was not bad but the emotional and mental has been rough.  Thanks for your words and congrats to you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2011934 tn?1329336234
Yep, this is normal.  I'm at Day 19 today.  My emotions are getting back to normal.  I still have little bouts of anxiety here and there, but tolerable.  I still think of pills and wanting one here and there, but I just tell myself to get through Today without taking anything, and then it usually passes anyway.  When things get kind of crazy at home (husband and I arguing, kids acting out, whatever the day brings) sometimes I get anxiety so bad I want to punch something... I just try to breath through it, cry if I need to, take a few minutes just for me.  I shut my door and watch a tv show, or something to get my mind distracted..  Good Job on Day 8, you are over the worst of the withdrawal at least in my opinion.  A lot of ppl will tell you the mental part is the worst which is long term, addiction.  However, for me the fear of withdrawal and the withdrawal was the worst for me.  I feel each day pass, and it just seems to get easier.  I just put it in my head that I CANNOT, WILL NOT take these pills anymore.  Good Luck.  Reading and Posting and all the support here has made all the difference for me.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1235186 tn?1339127464
yes it is very normal. try to keep yourself busy. exercise is very important to get your brain chemistry functioning again, proper diet, lots of veggies,fruits,proteins,and vitamins. time my friend will continue to heal you physically,emotionally,mentally and spiritually. keep positive thoughts, you are doing this, you are healing, you are free from the chains and bondage of addiction. keep the faith. keep running the race with patience.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Definitely normal...it's tough...hang in there and give it another week
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Congrats on 8 days! Keep pressing on. This is a turning point and you will be tested. Keep reading success stories as they really motivate. As far as energy, I will tell you I'm on day 71.  For the past two weeks or so I have had so much energy like something I have never felt before.  Patience is soooooo hard but it's what is necessary to beat this. So energy does come back but it takes some time.  For now excersize helps a Ton.  Good luck !
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Just keep in mind- everyone is different.  It took me almost 45 to 5o days to get the full energy I feel I need for a complete day.  Some people need more time, some less.  Just don't feel discouraged or don't feel like something is wrong with you if this lasts a bit longer.  It is all part of the process.  God bless
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1801781 tn?1461633069
I am day 10 and still feeling some cravings and anxiety.  It comes and goes.  Breathing in thru my nose and out thru my mouth about 5 times helps me.  Do whatever it takes to make you feel better, except use! :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
you have came so far. look at you!! 8 is great. the emotion swings are common. do you take an anti depressant? i do and what a huge diff it mayes. when i came clean with my doctor he said because i was on oxycontin for 3 straight years my brain quit making seratonin the pills gave me that in a false way. so we upped my ad's and it made a huge difference. do you have a doctor to talk to? doctors are easy to give anti depressant.  depression is the lack of seratonin and or dopimine. it doesn't matter how you got depression. it is a chemical imbalance. and the opiates do that. remember doctors have heard it all. if ya don't want to admit to addiction at least talk about how your feeling. depression can hang around for awhile and may also be one of the reasons you use. i know it was in my case....hugs bama
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2025470 tn?1334018991
Thanks guys,  Luckily I have absolutley no urge at ALL to use anything.  Just had a horrible day and thanks to your kind words got through another day,

Thanks to everyone,
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1767882 tn?1331412769
Hey NE!  How are you? Tough days are part of the deal. I had my share as well. I would be on my little pink cloud one day and fall off with a thump the next. The thing to do is ride it out. You know you're in for a LIFETIME of really great days if you stay the course. This process is temporary...it will end. Sometimes quickly, sometimes slowly. The mental part is, for me, the hardest, which is why I am involved in aftercare. Like Gnarly says, we have to change the way we think. The drugs were only a symptom for most of us.
That doesn't mean we are flawed or immoral or bad people.it means that we are HUMAN, and we have am obsessive/compulsive reaction to mind altering chemicals. Hang in there. It will get better.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources